Alert archive / Ohio / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 108, NWS Cleveland, OH

August 20, 20224 counties in Ohio

NWS Cleveland, OH issued this severe thunderstorm warning at Aug 20, 2022, 5:12 PM EDT for 4 counties in Ohio. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 20, 2022, 5:12 PM EDT (21:12 UTC)
Expired
Aug 20, 2022, 6:00 PM EDT
In force
48 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

Counties Ashland County, OH, Crawford County, OH, Huron County, OH, Richland County, OH

The radar

The Cleveland radar (KCLE), 68 km from the middle of the area, began a volume at 21:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 9.2 hours before the alert went out and 204 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2022-08-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 280 joules per kilogram.LCLLFCEL10008507005003002001001 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2022-08-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 37 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
280 J/kg
Mixed-layer CIN
-53 J/kg
Mixed-layer LCL
98 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
37 m²/s²
0-3 km storm-relative helicity
144 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

799 
WUUS51 KCLE 202112
SVRCLE
OHC005-033-077-139-202200-
/O.NEW.KCLE.SV.W.0108.220820T2112Z-220820T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cleveland OH
512 PM EDT Sat Aug 20 2022

The National Weather Service in Cleveland has issued a

* Severe Thunderstorm Warning for...
  Northern Richland County in north central Ohio...
  Southeastern Huron County in north central Ohio...
  Northern Ashland County in north central Ohio...
  East central Crawford County in north central Ohio...

* Until 600 PM EDT.

* At 512 PM EDT, severe thunderstorms were located along a line
  extending from near Shelby to 8 miles north of Ontario to near
  Mansfield, moving northeast at 35 mph.

  HAZARD...60 mph wind gusts and nickel size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to trees and power lines.

* Locations impacted include...
  Mansfield, Ashland, Shelby, New London, Plymouth, Savannah, Polk,
  Sullivan, Greenwich, North Fairfield, Bailey Lakes, Tiro, Nova,
  Nankin, Shenandoah and Olivesburg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4076 8251 4084 8264 4083 8289 4114 8258
      4119 8235 4107 8234 4106 8218 4099 8217
      4099 8213 4092 8213
TIME...MOT...LOC 2112Z 232DEG 32KT 4088 8273 4089 8257 4084 8249 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
2 follow-up statements
967 
WWUS51 KCLE 202141
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
541 PM EDT Sat Aug 20 2022

OHC033-202150-
/O.CAN.KCLE.SV.W.0108.000000T0000Z-220820T2200Z/
Crawford OH-
541 PM EDT Sat Aug 20 2022

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL CRAWFORD COUNTY
IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

LAT...LON 4076 8251 4092 8254 4105 8256 4119 8235
      4107 8234 4106 8218 4099 8217 4099 8213
      4092 8213
TIME...MOT...LOC 2140Z 231DEG 32KT 4106 8250 4102 8235 4089 8227 

$$

OHC005-077-139-202200-
/O.CON.KCLE.SV.W.0108.000000T0000Z-220820T2200Z/
Richland OH-Huron OH-Ashland OH-
541 PM EDT Sat Aug 20 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR NORTHEASTERN RICHLAND...SOUTHEASTERN HURON AND NORTHERN ASHLAND
COUNTIES...

At 540 PM EDT, severe thunderstorms were located along a line
extending from near New London to near Savannah to near Ashland,
moving northeast at 35 mph.

HAZARD...60 mph wind gusts and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to trees and power lines.

Locations impacted include...
Mansfield, Ashland, New London, Savannah, Polk, Sullivan, Greenwich,
Bailey Lakes, Nankin, Shenandoah, Nova and Olivesburg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4076 8251 4092 8254 4105 8256 4119 8235
      4107 8234 4106 8218 4099 8217 4099 8213
      4092 8213
TIME...MOT...LOC 2140Z 231DEG 32KT 4106 8250 4102 8235 4089 8227 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
240 
WWUS51 KCLE 202201
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
601 PM EDT Sat Aug 20 2022

OHC005-077-139-202211-
/O.EXP.KCLE.SV.W.0108.000000T0000Z-220820T2200Z/
Richland OH-Huron OH-Ashland OH-
601 PM EDT Sat Aug 20 2022

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN RICHLAND...
SOUTHEASTERN HURON AND NORTHERN ASHLAND COUNTIES HAS EXPIRED...
            
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning has been allowed to expire.

LAT...LON 4076 8251 4092 8254 4105 8256 4119 8235
      4107 8234 4106 8218 4099 8217 4099 8213
      4092 8213
TIME...MOT...LOC 2201Z 232DEG 32KT 4117 8231 4113 8216 4100 8208 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 20, 5:11 PM EDT, 1 minute earlier.

Area forecast discussion, Aug 20, 5:11 PM EDT, 1 minute before
Area Forecast Discussion
National Weather Service Cleveland OH
511 PM EDT Sat Aug 20 2022

.SYNOPSIS...
A slow moving low pressure system will bring an unsettled pattern
across the Upper Ohio River Valley region the weekend. This low
pressure system will linger over the area through Monday before it
move eastward and away from our region Monday night. High pressure
will start to build in on Tuesday through mid week with a drier
weather pattern.

&&

.NEAR TERM /THROUGH SUNDAY NIGHT/...
Showers and thunderstorms will continue to fill in across north
central and northeast Ohio this evening where moderate instability
has developed ahead of an eastward advancing upper level trough.
1000-2000 J/kg has been fueled by dewpoints increasing to the mid
and upper 60's and highs in the mid 80s ahead of the convection.
Storm motion thus far has been to the north northeast while
considerable cirrus has spread ahead of this activity and may limit
further destabilization. Effective shear has been on the order of 20-
30 knots with shortwave energy lifting northeast through the Ohio
Valley. Isolated severe convection remains possible with
damaging winds the main threat with collapsing storms but heavy
rain is also a concern given relatively slow storm motion that
has exhibited a training component.

Scattered activity may continue behind this first round but with a
weakening component and decreasing coverage for the overnight as
drier air aloft wraps in. The next spoke of energy and moisture
moves back into western Ohio towards sunrise. Most of the area will
see showers with thunderstorms expanding Sunday afternoon. Better
upper level support can be expected as the low moves east across
Michigan and reaches western Ohio. Instability will not be as strong
however given the coverage of clouds and showers. Most of the area
can expect an additional half to three quarters of an inch of rain
with pockets of heavy rain given the continued potential for
training storm motion. Highs on Sunday will peak in the upper 70s to
near 80 degrees.

&&

.SHORT TERM /MONDAY THROUGH TUESDAY NIGHT/...
The beginning of the short term period will be influenced by
the slow moving low pressure system. This system will slowly
exit the CWA from west to east during the day on Monday. This
should allow for lingering shower and storm chances through
Monday evening with the highest coverage during Monday afternoon
due to increased daytime heating along and east of I-77. Heavy
rainfall and localized flooding may be a concern on Monday,
especially for those who will see rain over the weekend.
Favorable conditions for locally heavy rain and flooding include
higher PWATs, higher low-level RH values, a warm cloud layer
around 10kft, and slower storm motions between 10 and 15 knots.

High pressure will begin to intrude from the west by Tuesday, but
lingering low level moisture and daytime heating could allow for
additional shower and isolated/scattered storms to develop Tuesday
afternoon. Shower activity will cut off as we lose daytime heating
Tuesday evening and as dry air engulfs more of the forecast area.

High temperatures on Monday and Tuesday will be in the upper 70s to
lower 80s, with lows dropping into the low to mid 60s both
nights.

&&

.LONG TERM /WEDNESDAY THROUGH SATURDAY/...
Surface high pressure will remain in control through the end of the
week ahead of the next system. The high exits the area Thursday
night as a low pressure system swings a cold front through the Great
Lakes region for the weekend. We'll remain dry Wednesday and
Thursday with precipitation chances increasing by Friday morning
from north to south along the cold front. High temperatures through
the long term will vary between the upper 70s to mid 80s, with
Thursday being the warmest day. Low temperatures in the long term
will be in the low to mid 60s, seasonal for this time of year.

&&

.AVIATION /18Z Saturday THROUGH Thursday/...
Showers and thunderstorms will continue to expand across western
and central Ohio this afternoon as instability builds across
the region. Scattered thunderstorms are developing ahead of a
more organized line of storms moving into NW Ohio. Have tried to
time these into most terminals reaching TOL/FDY as early as 19Z,
CLE closer to 23Z, and rain reaching ERI towards 04Z.
Adjustments will be needed to timing and could potentially see
a few stronger wind gusts to 40 knots or more with the stronger
storms. MVFR conditions are also expected with thunderstorms.
Otherwise expecting to remain primarily VFR through about 8Z
with the potential for a few pockets of MVFR ceilings or
visibilities if skies clear out and locations had received rain
this evening. Predictability was generally to low to include
but do expect to see an expansion of clouds in the 3-4K range
after 12Z Sunday. Additional scattered showers will be possible
both overnight and on Sunday with thunderstorms increasing in
coverage after 16Z Sunday. Winds will generally be light out of
south or southwest except with thunderstorms.

Outlook...Non-VFR possible with scattered rain showers and
thunderstorms Sunday through Tuesday, with the best chance
Saturday afternoon through Monday.

&&

.MARINE...
Periods of showers and storms will impact the lake through Tuesday,
with the greatest chances occurring tomorrow and Monday. Southerly
winds at 5-10 knots across the lake will continue through Monday
morning before winds take on a more northerly flow behind the
passing low pressure system. Winds remain variable Wednesday morning
through the end of the forecast period, at 10 knots or less. Waves
remain generally less than 2 feet through the forecast period.

There is the potential for waterspouts on Lake Erie on Monday
morning. Low LCL heights coupled a possible lake breeze due to a
weak MSLP gradient could support waterspout formation. However, a
temperature difference between 850mb and the lake surface of around
7-10 degrees Celsius may be an inhibiting factor.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...None.

&&

SYNOPSIS...KEC
NEAR TERM...KEC
SHORT TERM...Iverson
LONG TERM...Iverson
AVIATION...KEC
MARINE...Iverson
Hazardous weather outlook, Aug 20, 3:23 AM EDT, 13 hours 49 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
323 AM EDT Sat Aug 20 2022

LEZ061-142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047-
089-PAZ001>003-210730-
Ripley to Buffalo NY extending from 5NM off shoreline to US-
Canadian border-Maumee Bay to Reno Beach OH-
Reno Beach to The Islands OH-The Islands to Vermilion OH-
Vermilion to Avon Point OH-Avon Point to Willowick OH-
Willowick to Geneva-on-the Lake OH-Geneva-on-the-Lake to Conneaut OH-
Conneaut OH to Ripley NY-
Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM
offshoreline to US-Canadian border-
Reno Beach to The Islands OH beyond 5NM off shoreline to US-
Canadian border-
The Islands to Vermilion OH beyond 5 nm off shoreline to US-
Canadian border-
Vermilion to Avon Point OH beyond 5 nm off shoreline to US-
Canadian border-
Avon Point to Willowick OH beyond 5 nm off shoreline to US-
Canadian border-Willowick to Geneva-on-the-
Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the-
Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border-
Conneaut OH to Ripley NY beyond 5 nm off shoreline to US-
Canadian border-Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-
Geauga-Ashtabula Inland-Hancock-Seneca-Huron-Medina-Summit-Portage-
Trumbull-Wyandot-Crawford-Richland-Ashland-Wayne-Stark-Mahoning-
Marion-Morrow-Holmes-Knox-Ashtabula Lakeshore-Northern Erie-
Southern Erie-
323 AM EDT Sat Aug 20 2022

This Hazardous Weather Outlook is for Lake Erie, north central
Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania.

.DAY ONE...Today and tonight.

A couple isolated strong to marginally severe thunderstorms are
possible late this afternoon into evening. There is a very limited
risk for isolated damaging wind gusts of 50 to maybe 60 mph with the
strongest and more organized storms. Localized heavy rainfall will
be possible with storms that train over the same area.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Isolated strong to marginally severe thunderstorms will be possible
again Sunday afternoon and evening. The main threat will again be for
isolated damaging wind gusts of 50 to maybe 60 mph with the
strongest and more organized storms. Localized heavy rainfall will be
possible with storms that train over the same area.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Aug 20, 4:36 PM EDT, 36 minutes before
Special Weather Statement
National Weather Service Cleveland OH
436 PM EDT Sat Aug 20 2022

OHZ028-029-036-037-047-202115-
Crawford OH-Marion OH-Richland OH-Morrow OH-Knox OH-
436 PM EDT Sat Aug 20 2022

...Strong thunderstorms will impact portions of western Richland,
northeastern Marion, Morrow, southeastern Crawford and northwestern
Knox Counties through 515 PM EDT...

At 436 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles southwest of Galion to near Sunbury.
Movement was northeast at 25 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Mansfield, Mount Vernon, Mount Gilead, Galion, Shelby, Ontario,
Lexington, Crestline, Fredericktown, Cardington, Bellville, Plymouth,
Chesterville, Sparta, Waterford, Butler, Caledonia, Edison, Marengo
and Tiro.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4035 8275 4035 8286 4070 8300 4078 8294
      4100 8265 4044 8232 4032 8274
TIME...MOT...LOC 2036Z 240DEG 22KT 4068 8293 4030 8283

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Lombardy
Local storm report, Aug 20, 4:37 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
437 PM EDT SAT AUG 20 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 PM     FLOOD            MARION                  40.58N 83.12W
08/20/2022                   MARION             OH   911 CALL CENTER

            WIDESPREAD STREET FLOODING IN MARION WITH
            VEHICLES STRANDED. WATER DUE TO SEWER BACKUP
            APPROACHING SOME HOMES AS WELL.

&&

JS
Local storm report, Aug 20, 4:39 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
439 PM EDT SAT AUG 20 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0301 PM     TSTM WND DMG     1 WNW GREEN CAMP        40.54N 83.23W
08/20/2022                   MARION             OH   911 CALL CENTER

            TREE DOWNED ACROSS LARUE-GREEN CAMP ROAD.
            TIME ESTIMATED VIA RADAR.

&&

JS
Special weather statement, Aug 20, 4:40 PM EDT, 32 minutes before
Special Weather Statement
National Weather Service Cleveland OH
440 PM EDT Sat Aug 20 2022

OHZ007>009-202130-
Erie OH-Ottawa OH-Sandusky OH-
440 PM EDT Sat Aug 20 2022

...A strong thunderstorm will impact portions of Ottawa, Erie and
eastern Sandusky Counties through 530 PM EDT...

At 440 PM EDT, Doppler radar was tracking a strong thunderstorm 7
miles south of Port Clinton, moving northeast at 40 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Sandusky, Fremont, Port Clinton, Clyde, Castalia, Marblehead,
Bloomingville, Sandusky South, Vickery, Fairview Lanes and Whites
Landing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4140 8314 4146 8303 4143 8301 4142 8292
      4147 8281 4144 8276 4146 8271 4150 8274
      4151 8281 4147 8283 4150 8285 4147 8301
      4157 8282 4153 8282 4154 8271 4150 8273
      4142 8262 4139 8252 4140 8242 4126 8303
TIME...MOT...LOC 2040Z 239DEG 34KT 4141 8295

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Lombardy
Local storm report, Aug 20, 4:41 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
441 PM EDT SAT AUG 20 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0333 PM     TSTM WND DMG     MARION                  40.58N 83.12W
08/20/2022                   MARION             OH   911 CALL CENTER

            TREE DOWNED INTO A HOUSE. TIME ESTIMATED VIA
            RADAR.

&&

JS
Local storm report, Aug 20, 5:07 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
507 PM EDT SAT AUG 20 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     HAIL             3 S CHESTERVILLE        40.44N 82.69W
08/20/2022  E1.25 INCH       MORROW             OH   TRAINED SPOTTER

            QUARTER INCH HAIL A COUPLE UP TO THE SIZE OF
            A HALF DOLLAR.

&&

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 20, 2:04 PM EDTSpecial Weather StatementCLEWyandot41 min
Aug 20, 3:09 PM EDTSpecial Weather StatementCLEMarion51 min
Aug 20, 3:21 PM EDTSevere Thunderstorm WarningCLEMarion39 min
Aug 20, 3:38 PM EDTAreal Flood AdvisoryCLEMarion3 hr
Aug 20, 3:46 PM EDTSpecial Weather StatementCLEWyandot59 min
Aug 20, 3:48 PM EDTSpecial Weather StatementCLEHancock, Sandusky, Wood42 min
Aug 20, 4:22 PM EDTSpecial Weather StatementCLESeneca38 min
Aug 20, 4:35 PM EDTFlash Flood WarningCLEMarion6 hr
Aug 20, 4:36 PM EDTSpecial Weather StatementCLEMorrow, Richland39 min
Aug 20, 4:40 PM EDTSpecial Weather StatementCLEErie50 min
Aug 20, 4:51 PM EDTSevere Thunderstorm Warning Considerable damage threatCLEKnox, Morrow, Richland54 min
Aug 20, 5:13 PM EDTSpecial Marine WarningCLE35 min
Aug 20, 5:25 PM EDTSevere Thunderstorm WarningCLEAshland, Holmes, Knox, Richland53 min
Aug 20, 5:39 PM EDTSpecial Marine WarningCLE29 min
Aug 20, 6:12 PM EDTSpecial Weather StatementCLEMedina33 min
Aug 20, 6:20 PM EDTSpecial Weather StatementCLEKnox40 min
Aug 20, 6:37 PM EDTAreal Flood AdvisoryCLEAshland, Holmes, Knox4 hr
Aug 20, 6:57 PM EDTSpecial Weather StatementCLEHolmes48 min
Aug 20, 7:54 PM EDTSpecial Weather StatementCLEHolmes51 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.